Metric regularity of Newton's iteration

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10045/29036
Información del item - Informació de l'item - Item information
Título: Metric regularity of Newton's iteration
Autor/es: Aragón Artacho, Francisco Javier | Dontchev, Asen L. | Gaydu, Michaël | Geoffroy, Michel H. | Veliov, Vladimir M.
Grupo/s de investigación o GITE: Laboratorio de Optimización (LOPT)
Centro, Departamento o Servicio: Universidad de Alicante. Departamento de Estadística e Investigación Operativa
Palabras clave: Lyusternik-Graves theorem | Newton’s method | Generalized equation | Metric regularity | Perturbations | Optimal control
Área/s de conocimiento: Estadística e Investigación Operativa | Análisis Matemático
Fecha de publicación: 9-mar-2011
Editor: Society for Industrial and Applied Mathematics (SIAM)
Cita bibliográfica: ARAGÓN ARTACHO, F.J., et al. "Metric regularity of Newton's iteration". SIAM Journal on Control and Optimization. Vol. 49, No. 2 (2011). ISSN 0363-0129, pp. 339-362
Resumen: For a version of Newton's method applied to a generalized equation with a parameter, we extend the paradigm of the Lyusternik–Graves theorem to the framework of a mapping acting from the pair “parameter-starting point” to the set of corresponding convergent Newton sequences. Under ample parameterization, metric regularity of the mapping associated with convergent Newton sequences becomes equivalent to the metric regularity of the mapping associated with the generalized equation. We also discuss an inexact Newton method and present an application to discretized optimal control.
Patrocinador/es: F.J.A.A. is supported by MICINN of Spain, grant MTM2008-06695-C03-01, and programs “José Castillejo” and “Juan de la Cierva”. A.L.D. is supported by National Science Foundation grant DMS 1008341.
URI: http://hdl.handle.net/10045/29036
ISSN: 0363-0129 (Print) | 1095-7138 (Online)
DOI: 10.1137/100792585
Idioma: eng
Tipo: info:eu-repo/semantics/article
Derechos: Copyright © 2011 Society for Industrial and Applied Mathematics
Revisión científica: si
Versión del editor: http://dx.doi.org/10.1137/100792585
Aparece en las colecciones:INV - LOPT - Artículos de Revistas

Archivos en este ítem:
Archivos en este ítem:
Archivo Descripción TamañoFormato 
Thumbnail2011_Aragon_etal_SIAM.pdf275,14 kBAdobe PDFAbrir Vista previa


Todos los documentos en RUA están protegidos por derechos de autor. Algunos derechos reservados.